# SDR VNAA202405130029

- Difficulty date: April 26, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A4142523
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE NRC 00204: FABRICATE FITTING PN: A414252-3 (1EA) FWD LAV IN REFERENCE EA NO: A1-690-25-00182.   FITTING PN: A414252-3 (1EA) FWD LAV WAS FABRICATED PER EA NO: A1-690-25-00182 SECTION III-PERMANENT REPAIR REV-- DATE 2024-04-26
